# SDR FDEA202205131201

- Difficulty date: May 13, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 38,019 hours, 20,538 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Unit
- Part number: K157ABM6
- Part serial: 255
- Condition: Failed
- Location: Flt Controls
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AT FL 310, THE AUTOPILOT AND AUTO THROTTLES KICKED  OFF.  LOST FMAS AND FCP FOR THE REMAINDER OF THE  FLIGHT. THE FD WERE NOT WORKING EITHER.  REMOVED AND REPLACED FLIGHT CONTROL UNIT (303CA) USING MM 22-15-12-04,  PERFORMED AFS/LAND AND LIGHT DISPLAY ALL CHECKED GOOD.
